# SDR MWEA020018

- Difficulty date: January 7, 2002
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- Aircraft time: 43,980 hours, 34,048 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591142811
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 22 RIGHT HAS CHAFE DAMAGE ON UPPER LEG (VIEW THROUGH RIGHT THRUST REVERSER BY PASS DOOR).  FABRICATED AND INSTALLED LONGERON SECTION, LONGERON SPLICE AND NEW STRAPS. REMOVED CORROSION FROM SHOVEL CLIP AND REINSTALLED.
